# SDR SIMA20120330008

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 25,253 hours, 21,414 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3969 THE FLIGHT ATTENDANT ADVISED THE FLASHLIGHT WAS MISSING FROM THE AFT CABIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW FLASHLIGHT IAW EMB 140 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
